# SDR 95ZZZM568

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT NR 4135 - DURING TAKEOFF ROLL, CREW HEARD AN AUDIBLE THUMP ON THE RIGHT SIDE OF AIRCRAFT.  CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE AS A RESULT OF A BIRD OR SMALL ANIMAL STRIKE.  NO DAMAGE WAS FOUND, AIRCRAFT RETURNED TO SERVICE.
